Volume 21, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Maximal representations, non-Archimedean Siegel spaces, and buildings

Marc Burger and Maria Beatrice Pozzetti

Geometry & Topology 21 (2017) 3539–3599
Bibliography
1 D Alessandrini, Tropicalization of group representations, Algebr. Geom. Topol. 8 (2008) 279 MR2443230
2 F Bruhat, J Tits, Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. 41 (1972) 5 MR0327923
3 G W Brumfiel, The real spectrum compactification of Teichmüller space, from: "Geometry of group representations" (editors W M Goldman, A R Magid), Contemp. Math. 74, Amer. Math. Soc. (1988) 51 MR957511
4 G W Brumfiel, The tree of a non-Archimedean hyperbolic plane, from: "Geometry of group representations" (editors W M Goldman, A R Magid), Contemp. Math. 74, Amer. Math. Soc. (1988) 83 MR957513
5 M Burger, A Iozzi, F Labourie, A Wienhard, Maximal representations of surface groups : symplectic Anosov structures, Pure Appl. Math. Q. 1 (2005) 543 MR2201327
6 M Burger, A Iozzi, A Wienhard, Surface group representations with maximal Toledo invariant, Ann. of Math. 172 (2010) 517 MR2680425
7 B Collier, Q Li, Asymptotics of Higgs bundles in the Hitchin component, Adv. Math. 307 (2017) 488 MR3590524
8 P Erdös, L Gillman, M Henriksen, An isomorphism theorem for real-closed fields, Ann. of Math. 61 (1955) 542 MR0069161
9 I Kaplansky, Linear algebra and geometry: a second course, Dover (2003) MR2001037
10 L Katzarkov, A Noll, P Pandit, C Simpson, Constructing buildings and harmonic maps, preprint (2015) arXiv:1503.00989
11 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. 86 (1997) 115 MR1608566
12 L Kramer, S Shelah, K Tent, S Thomas, Asymptotic cones of finitely presented groups, Adv. Math. 193 (2005) 142 MR2132762
13 L Kramer, K Tent, Asymptotic cones and ultrapowers of Lie groups, Bull. Symbolic Logic 10 (2004) 175 MR2062416
14 I Le, Higher laminations and affine buildings, Geom. Topol. 20 (2016) 1673 MR3523066
15 G S Lee, T Zhang, Collar lemma for Hitchin representations, Geom. Topol. 21 (2017) 2243 MR3654108
16 A H Lightstone, A Robinson, Nonarchimedean fields and asymptotic expansions, North-Holland (1975) MR0414354
17 G Lion, M Vergne, The Weil representation, Maslov index and theta series, 6, Birkhäuser (1980) MR573448
18 J Loftin, Convex P2 structures and cubic differentials under neck separation, preprint (2015) arXiv:1506.03895
19 R Mazzeo, J Swoboda, H Weiss, F Witt, Ends of the moduli space of Higgs bundles, Duke Math. J. 165 (2016) 2227 MR3544281
20 A Parreau, Immeubles affines : construction par les normes et étude des isométries, from: "Crystallographic groups and their generalizations" (editors P Igodt, H Abels, Y Félix, F Grunewald), Contemp. Math. 262, Amer. Math. Soc. (2000) 263 MR1796138
21 A Parreau, Sous-groupes elliptiques de groupes linéaires sur un corps valué, J. Lie Theory 13 (2003) 271 MR1958586
22 A Parreau, Compactification d’espaces de représentations de groupes de type fini, Math. Z. 272 (2012) 51 MR2968214
23 A Parreau, Invariant subspaces for some surface groups acting on A2–Euclidean buildings, preprint (2015) arXiv:1504.03775
24 A Robinson, Function theory on some nonarchimedean fields, Amer. Math. Monthly 80 (1973) 87 MR0330126
25 I Satake, Algebraic structures of symmetric domains, 4, Iwanami Shoten (1980) MR591460
26 C L Siegel, Symplectic geometry, Amer. J. Math. 65 (1943) 1 MR0008094
27 T Strubel, Fenchel–Nielsen coordinates for maximal representations, Geom. Dedicata 176 (2015) 45 MR3347573
28 B Thornton, Asymptotic cones of symmetric spaces, PhD thesis, The University of Utah (2002) MR2703231
29 T Zhang, The degeneration of convex ℝℙ2 structures on surfaces, Proc. Lond. Math. Soc. 111 (2015) 967 MR3477227
30 T Zhang, Degeneration of Hitchin representations along internal sequences, Geom. Funct. Anal. 25 (2015) 1588 MR3426063